# SDR ASAA2021041034537

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 47,314 hours, 14,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-53 TASK 801. SHOW TCV FAULT, AFTER RESET PZTC #1, LEFT PCK LIGHT NOT ACTIVE WITH RECALL TEST, OPS BOTH L& R PACK FOR SEVERAL MINUTES TO FULL COOL AND FULL WARM, RECALL TEST AND BOTH L & R PZTC BITE PASSED, B737-800 AMM 21-00-00.
